# SDR DXTA200300140

- Difficulty date: October 16, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 4,285 hours, 3,826 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Odor
- Condition: Detected
- Location: Battery Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR ORIGINATING FROM CABIN AREA. SAME ODOR NOTICED IN BATTERY COMPARTMENT ON POST FLIGHT. - RAN AIRCRAFT AT CRUISE POWER FOR ONE HOUR, NO CIRCUIT BREAKERS POPPED, BATTERY TEMP STAYED AT 47 DEGREES F, TURNED A/C FREON UNIT ON , AVIONICS ON , AIRCRAFT SIMULATED CRUISE FLIGHT ON GROUND, DID NOT NOTICE ANY TYPE OF ELECTRICAL ODOR.
